# SDR AALA20000083

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1495 - AFTER TAKEOFF, FLT ATTENDANT REPORTED SMOKE AND STRONG ODOR IN CABIN.  TIGHTENED LOOSE HYDRAULIC LINE RIGHT SIDE OF AIR CONDITIONING BAY.  ACCOMPLISHED PACK BURNOUT AND REPLACED COALESCER BAGS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
